عرض بسيط للتسجيلة

المؤلفBaklizi, Ayman
تاريخ الإتاحة2009-12-27T05:43:00Z
تاريخ النشر2008-05-07
اسم المنشورStatistical Methods and Applications
الاقتباسBaklizi, A. (2009). Empirical likelihood intervals for the population mean and quantiles based on balanced ranked set samples. Statistical Methods and Applications, 18(4), 483–505
الرقم المعياري الدولي للكتاب1618-2510 (Print)
الرقم المعياري الدولي للكتاب1613-981X (Online)
معرّف المصادر الموحدhttp://dx.doi.org/10.1007/s10260-008-0105-9
معرّف المصادر الموحدhttp://hdl.handle.net/10576/10458
الملخصWe consider nonparametric interval estimation for the population mean and quantiles based on a ranked set sample. The asymptotic distributions of the empirical log likelihood ratio statistic for the mean and quantiles are derived. Interval estimates of the population mean and quantiles are obtained by inverting the likelihood ratio statistic. Simulations are carried out to investigate and compare the performance of the empirical likelihood intervals with other known intervals
اللغةen
الناشرSpringer-Verlag
الموضوعRanked set sample
الموضوعEmpirical likelihood
الموضوعMean
الموضوعQuantiles
الموضوعInterval estimation
العنوانEmpirical likelihood intervals for the population mean and quantiles based on balanced ranked set samples
النوعArticle


الملفات في هذه التسجيلة

الملفاتالحجمالصيغةالعرض

لا توجد ملفات لها صلة بهذه التسجيلة.

هذه التسجيلة تظهر في المجموعات التالية

عرض بسيط للتسجيلة